Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Had unprotected sex. Having brown spotting, cramps. Pregnancy test negative. Chances of pregnancy?

My last period was weird. It started around the same time that I expected my period except on the first day, it was really dark and lasted not even a couple hours, I had also gotten cramps , like I usually do so I thought it was my period. Than the following three days had brownish bllod like spotting. Unsure what is going on. I m 20, and I do have unprotected sex. I also took a hpt and got a negative.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that the chances of pregnancy is very less likely and in my opinion if you have any doubt then to clear the doubt it would be better to get done the ultrasonography test this is the only accurate test would clear the doubt, take care and have a nice day
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor